Journal article icon

Journal article

Quasi-isometry invariance of group splittings

Abstract:
We show that a finitely presented one-ended group which is not commensurable to a surface group splits over a two-ended group if and only if its Cayley graph is separated by a quasi-line. This shows in particular that splittings over two-ended groups are preserved by quasi-isometries.
Publication status:
Published

Actions


Authors


Papasoglu, P More by this author
Journal:
ANNALS OF MATHEMATICS
Volume:
161
Issue:
2
Pages:
759-830
Publication date:
2005-03-05
ISSN:
0003-486X
URN:
uuid:aa609c38-1834-44e6-8182-f0a7ca306963
Source identifiers:
191451
Local pid:
pubs:191451
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP